# SDR VNAA0011022

- Difficulty date: November 23, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 14,481 hours, 13,295 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861EF1
- Part serial: 0097
- Condition: Failed
- Location: Lt Aoa
- Part time: 11,872 hours, 10,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A LEFT HAND PUSHER AND SHAKER FAIL CAS MESSAGE.  MAINTENANCE CONTROL HAD THE CREW CYCLE A CIRCUIT BREAKER BUT THAT DID NOT FIX THE PROBLEM.  MAINTENANCE CONTROL HAD FLIGHT 4171 RETURN TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE ANGLE OF ATTACK SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
